Translator Disclaimer
June 2019 Relationships among non-flat totally geodesic surfaces in symmetric spaces of type A and their polynomial representations
Hideya Hashimoto, Misa Ohashi, Kazuhiro Suzuki
Kodai Math. J. 42(2): 203-222 (June 2019). DOI: 10.2996/kmj/1562032828

Abstract

We give computational systems of polynomial representations of the composition maps of non-flat totally geodesic surfaces of the symmetric spaces of type A which are obtained by K. Mashimo, and the Cartan imbeddings of symmetric spaces of type A to $SU(n)$. We obtain the relationships among the non-flat totally geodesic surfaces in symmetric spaces of types AI, AII and AIII by this methods.

Citation

Download Citation

Hideya Hashimoto. Misa Ohashi. Kazuhiro Suzuki. "Relationships among non-flat totally geodesic surfaces in symmetric spaces of type A and their polynomial representations." Kodai Math. J. 42 (2) 203 - 222, June 2019. https://doi.org/10.2996/kmj/1562032828

Information

Published: June 2019
First available in Project Euclid: 2 July 2019

zbMATH: 07108010
MathSciNet: MR3980953
Digital Object Identifier: 10.2996/kmj/1562032828

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • June 2019
Back to Top